# SDR MTNA20130823038

- Difficulty date: August 21, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N916FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 314
- Aircraft time: 24,630 hours, 27,422 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: S52176204204
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER PAN DENTED IN TWO PLACES IS OUT OF LIMITS.  REPAIRED LOWER PAN IAW  DWG NR 42R47000-05.
